# SDR SWAA2017010911039

- Difficulty date: January 5, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 63,077 hours, 49,435 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435333
- Part serial: 2259
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AFT FLAP OUTBOARD UPPER SURFACE DELAMINATED AT NR 1 AFT CANOE FAIRING LOCATION.  R&R AFT FLAP PER AMM.
